# SDR SIMA20130326007

- Difficulty date: March 26, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 20,859 hours, 17,925 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070009120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2888 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT REAR BRACKET WAS BROKEN.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB-145 AMM 33-50-16.  THE AIRCRAFT WAS RETURNED TO SERVICE.
